Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diagnosed with typhoid, low fever, weak. On antibiotics, plenty of liquid and light food. Healing time?

I have been diaognised with typhoid ,never had high fever very low grade fever , felt weak , am presently on antibiotics cefixime IP 200mg ,azithromycin dihydrate IP 500mg.
Am having plenty of liq like electoral warred, orange juice,barley water, coconut water, fruits, & light food like rice moong soup etc
Do we have to take complete bed rest or just be in the house & take it easy,like can
we do our normal chores like light cooking ,getting up to get ur food etc,sit around
& do our work like table work.
When can I return to my normal life of going out for my work , going to the gym &
walking etc.
Please advice
My email ID is YYYY@YYYY

Thank you
Please advise
Asked On : Wed, 1 May 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to health care magic
Typhoid is a disease caused by salmonella typhi organism,,and the presentations like low grade fever,,uneasy in the stomach,,diarrhoea,etc..
For that you are using cefixime and azithromycin good...
apart from these two medications kindly take proton pump inhibitors(pantocid),,which will decrease the gastric irritation caused by antibiotics..if you still getting fever take anti inflammatory agents like paracetamol..
During the course of treatment take only light foods which are easily digestible..take plenty of fluids as you are taking now..
if you are fit enough for day to day activities you can do them no problem in that..
in around 1 week ,,you will return to normal,you can to gym
Hope you get satisfied with my answer
Have a speed recovery
Thank you
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor